Alert archive / New Jersey / Areal Flood Warnings in 2017
Areal Flood Warning 23, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this areal flood warning at Aug 7, 2017, 4:24 PM EDT for 6 counties in New Jersey. It was in force for 4 hr. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 7, 2017, 4:24 PM EDT (20:24 UTC)
- Expired
- Aug 7, 2017, 8:15 PM EDT
- In force
- 4 hr
- Issued by
- NWS Philadelphia/Mount Holly
- Area
- Storm-based polygon
- Flood severity
- None
Counties Atlantic County, NJ, Burlington County, NJ, Cape May County, NJ, Cumberland County, NJ, Gloucester County, NJ, Ocean County, NJ
The radar
The Dover AFB radar (KDOX), 74 km from the middle of the area, began a volume at 20:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 7, 5:12 PM EDT | HEAVY RAIN 2.11 | Cape May, NJ | |
| Aug 7, 5:31 PM EDT | HEAVY RAIN 2.05 | Estell Manor, NJ | |
| Aug 7, 7:20 PM EDT | HEAVY RAIN 5.52 | Millville, NJ |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Wallops Is Stn, VA (KWAL), launched 12:00Z, 8.4 hours before the alert went out and 157 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 57 J/kg
- Mixed-layer CIN
- -91 J/kg
- Mixed-layer LCL
- 996 m above ground
- 0-6 km bulk shear
- 45 kt
- 0-1 km storm-relative helicity
- 176 m²/s²
- 0-3 km storm-relative helicity
- 193 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.3
The text
As transmitted.
846
WGUS41 KPHI 072024
FLWPHI
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Mount Holly NJ
424 PM EDT MON AUG 7 2017
NJC001-005-009-011-015-029-080015-
/O.NEW.KPHI.FA.W.0023.170807T2024Z-170808T0015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Atlantic NJ-Cumberland NJ-Ocean NJ-Gloucester NJ-Cape May NJ-
Burlington NJ-
424 PM EDT MON AUG 7 2017
The National Weather Service in Mount Holly NJ has issued a
* Flood Warning for...
Atlantic County in southern New Jersey...
Eastern Cumberland County in southern New Jersey...
South central Ocean County in southern New Jersey...
Southeastern Gloucester County in southern New Jersey...
Cape May County in southern New Jersey...
Southeastern Burlington County in southern New Jersey...
* Until 815 PM EDT
* At 422 PM EDT, local law officials reported flooding in Cape May
and Wildwood. Flooding was also reported on route 47 in Buena. Up
to six inches of rain have already fallen. Although the heaviest
rain has ended, flooding is still expected into the evening.
* Some locations that could experience flooding include...
Vineland, Atlantic City, Millville, Ocean City, Cape May,
Cumberland, Pleasantville, Somers Point, Ventnor City, Brigantine,
Northfield, Absecon, Margate City, Buena, Egg Harbor City, North
Wildwood, Laurel Lake, Tuckerton, Wildwood Crest and Weymouth.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Please report flooding to your local law enforcement agency when you
can do so safely.
&&
LAT...LON 3942 7430 3919 7462 3891 7486 3893 7500
3915 7492 3919 7508 3916 7515 3919 7520
3955 7505 3968 7411
$$
!MWG1 follow-up statement
068
WGUS81 KPHI 080014
FLSPHI
Flood Statement
National Weather Service Mount Holly NJ
814 PM EDT MON AUG 7 2017
NJC001-005-009-011-015-029-080023-
/O.EXP.KPHI.FA.W.0023.000000T0000Z-170808T0015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Atlantic NJ-Cumberland NJ-Ocean NJ-Gloucester NJ-Cape May NJ-
Burlington NJ-
814 PM EDT MON AUG 7 2017
...THE FLOOD WARNING WILL EXPIRE AT 815 PM EDT FOR ATLANTIC...EASTERN
CUMBERLAND...SOUTH CENTRAL OCEAN...SOUTHEASTERN GLOUCESTER...CAPE MAY
AND SOUTHEASTERN BURLINGTON COUNTIES...
Flood waters have receded or will continue to recede over the next
couple of hours. Please continue to heed any road closures. No
additional rainfall is expected tonight.
LAT...LON 3942 7430 3919 7462 3891 7486 3893 7500
3915 7492 3919 7508 3916 7515 3919 7520
3955 7505 3968 7411
$$
MWGWhat forecasters said that day
The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this areal flood warning went out at Aug 7, 3:05 PM EDT, 1 hour 19 minutes earlier.
Area forecast discussion, Aug 7, 3:05 PM EDT, 1 hour 19 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
305 PM EDT Mon Aug 7 2017
.SYNOPSIS...
A cold front will move through tonight into tomorrow morning. High
pressure builds in later Tuesday and Wednesday before moving
offshore Thursday. High pressure is then expected to build and
persist over the region through mid week, before shifting off shore
on Thursday. A trough is expected to propagate over the region this
weekend.
&&
.NEAR TERM /UNTIL 6 AM TUESDAY MORNING/...
Low pressure will be moving offshore tonight and the back edge of
the steady precip is already evident on radar moving NE across
Delmarva and srn PA. We will continue with the Flash Flood watch for
now, with the event already in progress over the area. Intense
showers mostly clustered over srn NJ and Delmarva with decent
rainfall rates being observed.
The rains will end from SW to NE tonight and the drier air begins to
arrive over the area. We will likely keep low clouds over the area
much of the night however. Low temperatures will drop into the low
60s across the north and mid/upper 60s elsewhere. Winds will shift
from E/NE to NW overnight.
&&
.SHORT TERM /6 AM TUESDAY MORNING THROUGH 6 PM TUESDAY/...
High pressure will build towards the are Tuesday. There will still
be some cloudiness across the S/E areas during the morning, but
elsewhere partly to mostly sunny skies are expected. High
temperatures will be in the upper 70s to low 80s by afternoon.
Overall, a pleasant day expected with relatively dry air arriving
over the region.
&&
.LONG TERM /TUESDAY NIGHT THROUGH MONDAY/...
Due to ongoing weather, few changes were made to the long term
forecast.
Summary...Improving conditions with drier air Tuesday and
Wednesday. Some moisture starts to return Thursday and
especially Friday into the weekend as a frontal zone should
settle its way into our region.
Synoptic Overview...The broad trough over eastern Canada
amplifies on its southwestern flank Wednesday. This will
gradually translate eastward and arrive in the Northeast and Mid
Atlantic Friday into Saturday. The overall pattern looks to
favor a trough from the Midwest, Great Lakes to the Northeast.
While no significant systems are currently anticipated, an
increasing convective potential looks to develop late in the
week and over the weekend. This will depend on the timing of the
short waves and also the potential arrival of a frontal zone.
We used a model/continuity blend for Tuesday through Wednesday
night, then blended in mostly the 00z WPC Guidance thereafter.
Wednesday... High pressure builds into our area Wednesday,
although it then starts to shift offshore at night.
For Thursday and Friday...This appears to be the period with the
greatest uncertainty as many models have had a trend of flip
flopping between solutions between the 00 and 12Z runs. On the
00Z runs of the GFS and and ECMWF the last few days have
depicted surface high pressure is to our east as the next
portion of the broad upper- level trough amplifies across the
Midwest and Great Lakes. This would back the downstream flow to
more west to southwest, with a stalled front to our south
potentially shifting northward some. In this solution, we
remain between this front and also another front to our
northwest. An axis of building moisture and some lift will
result in some convection, and this looks to initially be to our
south and west Thursday but then gradually shifts eastward
through Friday. Short wave energy looks to mostly arrive on
Friday with surface low pressure moving into the Great Lakes
region. A front may be across or near our area on Friday,
however the convective evolution is less certain as the main
forcing is also less certain. It will also be a bit more humid
Friday as the low- level moisture increases. On the 12Z runs, it
is depicted as a much less distinct pattern with limited lift to
support precip through this period. Given the uncertainty,
stayed close to the previous forecast with PoPs.
For Saturday and Sunday...A strengthening upper-level trough in
the Great Lakes region is forecast to allow a surface low to
track eastward. An increase in the south to southwest flow in
the low to mid levels will induce some warm air advection, and
this should start to push a warm front into our area. The
placement of this front however at this time range is less
certain. As a result, some showers and thunderstorms cannot be
ruled out although these may be more numerous Sunday depending
on the timing of an incoming cold front. This timeframe is
forecast to be more humid for much of the area.
&&
.AVIATION /19Z MONDAY THROUGH SATURDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY and surrounding areas.
Widespread low CIGS and VSBYS across the region attm with the low
pressure system and fronts moving across the area. The steady rains
will taper off from SW to NE overnight with no real improvement in
CIGS expected until dawn. Winds will be mostly E or NW into the
evening, then variable overnight. After dawn, the low will be well
NE of the area, so winds will become NWrly across the region.
Improvement back to MVFR then VFR expected 12Z-15Z across much of
the area.
Outlook...
Wednesday...VFR. Northwest winds around 5 knots, becoming
southwest or south through the day (southeast for KMIV and
KACY).
Thursday and Friday...Generally VFR, however some showers and
thunderstorms are possible especially Friday. Local MVFR/IFR
conditions will be possible with any heavier showers or
thunderstorms. Northeast to southeast winds mostly 5-10 knots
each day.
&&
.MARINE...
The period with the strongest winds will be across the waters the
rest of the afternoon and this evening before lowering winds. The
SCA flag for the waters will remain as is for now. A couple of Gale
gusts are not out of the question, but probably enough for a Gale
flag attm. Winds will shift to N then NW Tuesday morning as the low
pulls away. Improving weather conditions on the waters Tuesday
morning.
Outlook...
Wednesday through Friday...The conditions are anticipated to be
below Small Craft Advisory criteria. Winds should be from the
northeast to southeast during this time frame.
Rip Currents...Moderate risk tonight, then low risk expected for
Tuesday.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...Flash Flood Watch until midnight EDT tonight for PAZ070-071-
102-104-106.
NJ...Flash Flood Watch until midnight EDT tonight for NJZ012>027.
DE...Flash Flood Watch until midnight EDT tonight for DEZ001>004.
MD...Flash Flood Watch until midnight EDT tonight for MDZ008-012-
015-019-020.
MARINE...Small Craft Advisory until 6 AM EDT Tuesday for ANZ450>455.
Small Craft Advisory until midnight EDT tonight for ANZ430-431.
&&
Synopsis...Johnson
Near Term...O'Hara
Short Term...O'Hara
Long Term...Gorse/Johnson
Aviation...Gorse/O'Hara
Marine...Gorse/O'HaraHazardous weather outlook, Aug 7, 3:11 PM EDT, 1 hour 13 minutes before
Hazardous Weather Outlook National Weather Service Mount Holly NJ 311 PM EDT Mon Aug 7 2017 NJZ001-007>010-PAZ054-055-060>062-101-103-105-081915- Sussex-Warren-Morris-Hunterdon-Somerset-Carbon-Monroe-Berks-Lehigh- Northampton-Western Chester-Western Montgomery-Upper Bucks- 311 PM EDT Mon Aug 7 2017 This Hazardous Weather Outlook is for northern New Jersey, northwest New Jersey, east central Pennsylvania, northeast Pennsylvania and southeast Pennsylvania. .DAY ONE...This Afternoon and Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. DEZ001-MDZ008-012-NJZ012-013-015>020-022-027-PAZ070-071-102-104-106- 081915- New Castle-Cecil-Kent MD-Middlesex-Western Monmouth-Mercer-Salem- Gloucester-Camden-Northwestern Burlington-Ocean-Atlantic- Southeastern Burlington-Delaware-Philadelphia-Eastern Chester- Eastern Montgomery-Lower Bucks- 311 PM EDT Mon Aug 7 2017 ...FLASH FLOOD WATCH IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... This Hazardous Weather Outlook is for northern Delaware, northeast Maryland, central New Jersey, northern New Jersey, southern New Jersey and southeast Pennsylvania. .DAY ONE...This Afternoon and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed through this evening for reports of flooding. NJZ014-025-026-081915- Eastern Monmouth-Coastal Atlantic-Coastal Ocean- 311 PM EDT Mon Aug 7 2017 ...FLASH FLOOD WATCH IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... This Hazardous Weather Outlook is for central New Jersey and southern New Jersey. .DAY ONE...This Afternoon and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. There is a moderate risk for the formation of dangerous rip currents through this evening. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed through this evening for reports of flooding. DEZ002-003-MDZ015-019-020-NJZ021-023-081915- Kent-Inland Sussex-Queen Annes-Talbot-Caroline-Cumberland-Cape May- 311 PM EDT Mon Aug 7 2017 ...FLASH FLOOD WATCH IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... This Hazardous Weather Outlook is for central Delaware, southern Delaware, northeast Maryland and southern New Jersey. .DAY ONE...This Afternoon and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. Some thunderstorms through this evening could produce locally damaging wind gusts. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed through this evening. DEZ004-NJZ024-081915- Delaware Beaches-Atlantic Coastal Cape May- 311 PM EDT Mon Aug 7 2017 ...FLASH FLOOD WATCH IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... This Hazardous Weather Outlook is for southern Delaware and southern New Jersey. .DAY ONE...This Afternoon and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. Some thunderstorms through this evening could produce locally damaging wind gusts. There is a moderate risk for the formation of dangerous rip currents through this evening. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed through this evening. ANZ430-431-450>455-081915- Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 311 PM EDT Mon Aug 7 2017 This Hazardous Weather Outlook is for Atlantic coastal waters and Delaware Bay Waters. .DAY ONE...This Afternoon and Tonight. Some thunderstorms could produce wind gusts in excess of 35 knots this evening, especially south of Little Egg Inlet New Jersey. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed through this evening.
In the hours before
Local storm report, Aug 7, 2:43 PM EDT, 1 hour 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
243 PM EDT MON AUG 07 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0200 PM FLOOD MILLVILLE 39.39N 75.05W
08/07/2017 CUMBERLAND NJ LAW ENFORCEMENT
FLOODING REPORTED ON SEVERAL NEIGHBORHOOD ROADS AROUND
MILLVILLE. TIME ESTIMATED.
0225 PM HEAVY RAIN FORTESCUE 39.24N 75.17W
08/07/2017 M3.03 INCH CUMBERLAND NJ NJWXNET
0229 PM HEAVY RAIN DELMAR 38.46N 75.58W
08/07/2017 M1.73 INCH SUSSEX DE DEOS
0229 PM HEAVY RAIN BLACKISTON 39.27N 75.70W
08/07/2017 M2.80 INCH KENT DE DEOS
0232 PM HEAVY RAIN LAUREL BEND 39.13N 75.51W
08/07/2017 M3.71 INCH KENT DE MESONET
0233 PM HEAVY RAIN ROOSEVELT PARK 39.38N 75.03W
08/07/2017 M2.51 INCH CUMBERLAND NJ MESONET
0235 PM HEAVY RAIN 1 SSE CARMEL 39.42N 75.11W
08/07/2017 M4.57 INCH CUMBERLAND NJ MESONET
0235 PM HEAVY RAIN 2 SSE HOPEWELL TWP 39.39N 75.28W
08/07/2017 M3.73 INCH CUMBERLAND NJ MESONET
0237 PM HEAVY RAIN BRIDGETON 39.43N 75.23W
08/07/2017 M2.39 INCH CUMBERLAND NJ MESONET
&&
EVENT NUMBER PHI1701433
EVENT NUMBER PHI1701434
EVENT NUMBER PHI1701435
EVENT NUMBER PHI1701436
EVENT NUMBER PHI1701437
EVENT NUMBER PHI1701438
EVENT NUMBER PHI1701439
EVENT NUMBER PHI1701440
EVENT NUMBER PHI1701441
LFLocal storm report, Aug 7, 3:03 PM EDT, 1 hour 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
303 PM EDT MON AUG 07 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0231 PM FLOOD FENWICK ISLAND 38.46N 75.05W
08/07/2017 SUSSEX DE DEPT OF HIGHWAYS
WATER REPORTED OVER THE ROAD ON DELWARE 54 AT DELAWARE
1.
&&
EVENT NUMBER PHI1701442
LFLocal storm report, Aug 7, 3:07 PM EDT, 1 hour 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
307 PM EDT MON AUG 07 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 PM FLOOD DOVER 39.16N 75.52W
08/07/2017 KENT DE DEPT OF HIGHWAYS
WATER REPORTED OVER THE ROAD ON WEST DENNEYS ROAD.
&&
EVENT NUMBER PHI1701443
LFLocal storm report, Aug 7, 3:09 PM EDT, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
309 PM EDT MON AUG 07 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1005 AM HEAVY RAIN CHURCH HILL 39.14N 75.98W
08/07/2017 M2.06 INCH QUEEN ANNE'S MD MESONET
1007 AM HEAVY RAIN PROSPECT BAY 38.92N 76.20W
08/07/2017 M2.13 INCH QUEEN ANNE'S MD MESONET
1010 AM HEAVY RAIN BELLE POINT FARM 38.95N 76.17W
08/07/2017 M2.20 INCH QUEEN ANNE'S MD MESONET
1058 AM HEAVY RAIN BLACKISTON 39.27N 75.70W
08/07/2017 M2.32 INCH KENT DE DEOS
1200 PM HEAVY RAIN NEWPORT 39.30N 75.18W
08/07/2017 M2.25 INCH CUMBERLAND NJ TRAINED SPOTTER
1200 PM FLOOD GRASONVILLE 38.96N 76.21W
08/07/2017 QUEEN ANNES MD EMERGENCY MNGR
REPORTS OF FLOODING IN THE PROSPECT BAY AREA. WATER
ENTERING GARAGES AS MUCH AS 6 INCHES DEEP. TIME
ESTIMATED.
1211 PM HEAVY RAIN BELLE POINT FARM 38.95N 76.17W
08/07/2017 M3.39 INCH QUEEN ANNE'S MD MESONET
1218 PM HEAVY RAIN GARRISON LAKE GREEN 39.25N 75.60W
08/07/2017 M2.49 INCH KENT DE MESONET
1230 PM FLOOD EDGE HILL 39.17N 75.52W
08/07/2017 KENT DE DEPT OF HIGHWAYS
WATER REPORTED OVER THE ROAD ON HIGHWAY 13 JUST NORTH
OF WHITE OAK ROAD. TIME ESTIMATED.
1240 PM HEAVY RAIN 1 S BENNETTS POINT 38.88N 76.19W
08/07/2017 M3.32 INCH QUEEN ANNE'S MD MESONET
1254 PM HEAVY RAIN VOSHELL COVE 39.17N 75.60W
08/07/2017 M2.04 INCH KENT DE MESONET
1255 PM HEAVY RAIN 2 SSE HOPEWELL TWP 39.39N 75.28W
08/07/2017 M2.16 INCH CUMBERLAND NJ MESONET
1257 PM HEAVY RAIN EARLES BRANCH 39.06N 76.09W
08/07/2017 M2.05 INCH QUEEN ANNE'S MD MESONET
1259 PM HEAVY RAIN 1 S SOUTHWIND 38.90N 76.30W
08/07/2017 M2.93 INCH QUEEN ANNE'S MD MESONET
1259 PM HEAVY RAIN MULBERRY POINT 38.75N 76.25W
08/07/2017 M2.58 INCH TALBOT MD MESONET
0100 PM HEAVY RAIN 1 NE CLAIBORNE 38.84N 76.27W
08/07/2017 M4.94 INCH TALBOT MD MESONET
0101 PM HEAVY RAIN BELLE POINT FARM 38.95N 76.17W
08/07/2017 M4.13 INCH QUEEN ANNE'S MD MESONET
0200 PM HEAVY RAIN NEWPORT 39.30N 75.18W
08/07/2017 M2.75 INCH CUMBERLAND NJ TRAINED SPOTTER
0200 PM FLOOD DOVER 39.16N 75.52W
08/07/2017 KENT DE 911 CALL CENTER
MINOR STREET FLOODING REPORTED IN DOWNTOWN DOVER. TIME
ESTIMATED.
0200 PM FLOOD MILLVILLE 39.39N 75.05W
08/07/2017 CUMBERLAND NJ LAW ENFORCEMENT
FLOODING REPORTED ON SEVERAL NEIGHBORHOOD ROADS AROUND
MILLVILLE. TIME ESTIMATED.
0204 PM FLOOD EDGE HILL 39.17N 75.52W
08/07/2017 KENT DE DEPT OF HIGHWAYS
RIGHT LANE CLOSED ON HIGHWAY 13 JUST NORTH OF WHITE OAK
ROAD.
0225 PM HEAVY RAIN FORTESCUE 39.24N 75.17W
08/07/2017 M3.03 INCH CUMBERLAND NJ NJWXNET
0229 PM HEAVY RAIN DELMAR 38.46N 75.58W
08/07/2017 M1.73 INCH SUSSEX DE DEOS
0229 PM HEAVY RAIN BLACKISTON 39.27N 75.70W
08/07/2017 M2.80 INCH KENT DE DEOS
0231 PM FLOOD FENWICK ISLAND 38.46N 75.05W
08/07/2017 SUSSEX DE DEPT OF HIGHWAYS
WATER REPORTED OVER THE ROAD ON DELWARE 54 AT DELAWARE
1.
0232 PM HEAVY RAIN LAUREL BEND 39.13N 75.51W
08/07/2017 M3.71 INCH KENT DE MESONET
0233 PM HEAVY RAIN ROOSEVELT PARK 39.38N 75.03W
08/07/2017 M2.51 INCH CUMBERLAND NJ MESONET
0235 PM HEAVY RAIN 1 SSE CARMEL 39.42N 75.11W
08/07/2017 M4.57 INCH CUMBERLAND NJ MESONET
0235 PM HEAVY RAIN 2 SSE HOPEWELL TWP 39.39N 75.28W
08/07/2017 M3.73 INCH CUMBERLAND NJ MESONET
0237 PM HEAVY RAIN BRIDGETON 39.43N 75.23W
08/07/2017 M2.39 INCH CUMBERLAND NJ MESONET
0300 PM FLOOD DOVER 39.16N 75.52W
08/07/2017 KENT DE DEPT OF HIGHWAYS
WATER REPORTED OVER THE ROAD ON WEST DENNEYS ROAD.
&&
EVENT NUMBER PHI1701413 PHI1701414 PHI1701415 PHI1701416 PHI1701419
PHI1701421 PHI1701417 PHI1701418 PHI1701429 PHI1701422 PHI1701423
PHI1701420 PHI1701424 PHI1701425 PHI1701426 PHI1701427 PHI1701428
PHI1701430 PHI1701432 PHI1701433 PHI1701431 PHI1701434 PHI1701435
PHI1701436 PHI1701442 PHI1701437 PHI1701438 PHI1701439 PHI1701440
PHI1701441 PHI1701443
LFLocal storm report, Aug 7, 3:52 PM EDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
352 PM EDT MON AUG 07 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 PM FLOOD BUENA 39.53N 74.94W
08/07/2017 ATLANTIC NJ DEPT OF HIGHWAYS
US 40 IN BUENA CLOSED DUE TO FLOODING. TIME ESTIMATED.
0320 PM FLOOD DOVER 39.16N 75.52W
08/07/2017 KENT DE DEPT OF HIGHWAYS
WATER REPORTED OVER THE ROAD ON MOORTON ROAD BETWEEN
DE-42 AND BRENFORD ROAD.
0323 PM FLOOD SMYRNA 39.30N 75.61W
08/07/2017 KENT DE DEPT OF HIGHWAYS
WATER REPORTED OVER THE ROAD ON MT FRIENDSHIP ROAD
BETWEEN MASSEYS MILL POND ROAD AND BRENFORD ROAD.
0324 PM FLOOD LEIPSIC 39.24N 75.52W
08/07/2017 KENT DE DEPT OF HIGHWAYS
WATER REPORTED OVER THE ROAD ON DE-9 BETWEEN DE-42 AND
DE-8.
0338 PM FLOOD BUENA 39.53N 74.94W
08/07/2017 ATLANTIC NJ DEPT OF HIGHWAYS
FLOODING ON US-40 IN BOTH DIRECTIONS AT CR-690 AND
MALAGA ROAD.
0342 PM FLOOD WILDWOOD 38.99N 74.82W
08/07/2017 CAPE MAY NJ DEPT OF HIGHWAYS
FLOODING IN BOTH DIRECTIONS ON NJ-47 NEAR CR 624 AND
WEST RIO GRAND AVE.
&&
EVENT NUMBER PHI1701444
EVENT NUMBER PHI1701445
EVENT NUMBER PHI1701446
EVENT NUMBER PHI1701447
EVENT NUMBER PHI1701448
EVENT NUMBER PHI1701449
LFLocal storm report, Aug 7, 4:21 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
421 PM EDT MON AUG 07 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0401 PM FLOOD DOVER 39.16N 75.52W
08/07/2017 KENT DE DEPT OF HIGHWAYS
WATER COVERING THE ROAD AT DE-9 AND BEACH ROAD.
&&
EVENT NUMBER PHI1701450
LFThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 7, 9:59 AM EDT | Areal Flood Advisory | PHI | Cumberland, Salem | 3 hr |
| Aug 7, 12:36 PM EDT | Areal Flood Advisory | PHI | Atlantic, Cape May, Cumberland, Salem | 4 hr |
| Aug 7, 1:23 PM EDT | Flash Flood Warning | PHI | Cumberland | 4 hr |
| Aug 7, 2:04 PM EDT | Special Marine Warning | PHI | 56 min | |
| Aug 7, 2:53 PM EDT | Special Marine Warning | PHI | 67 min | |
| Aug 7, 3:25 PM EDT | Areal Flood Advisory | PHI | Atlantic, Burlington, Camden, Cumberland, Gloucester, Ocean | 4 hr |
| Aug 7, 3:57 PM EDT | Special Marine Warning | PHI | 63 min | |
| Aug 7, 4:59 PM EDT | Special Marine Warning | PHI | 91 min |
Nearby
Areal Flood Warnings in New Jersey, 2017Every areal flood warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.